A NON-MONOTONE SMOOTHING NEWTON ALGORITHM FOR SOLVING THE SYSTEM OF GENERALIZED ABSOLUTE VALUE EQUATIONS

Cairong Chen, Dongmei Yu, Deren Han, Changfeng Ma

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 438-460.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 438-460. DOI: 10.4208/jcm.2211-m2022-0083

A NON-MONOTONE SMOOTHING NEWTON ALGORITHM FOR SOLVING THE SYSTEM OF GENERALIZED ABSOLUTE VALUE EQUATIONS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 438-460 https://doi.org/10.4208/jcm.2211-m2022-0083

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/